# SDR AUS20030850

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN PRESSURISATION FLUCTUATING. INVESTIGATION CONTINUING.
